MAUDE Adverse Event Report: BOLT MEDICAL, INC. SEISMIQ; Percutaneous Catheter, Ultrasound

BOLT MEDICAL, INC. SEISMIQ; Percutaneous Catheter, Ultrasound
Model Number FG-006917
Medical Device Problem Codes Nonstandard Device (1420); Connection Problem (2900); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter did not display inflation pressure on the console despite the balloon being inflated.A seismiq ivl catheter was selected for use to treat an 80% stenosed lesion with severe concentric calcification and mild vessel tortuosity it was reported that, after the balloon was deflated using the inflator and subsequently reinflated to 4.0 atmospheres, the pressure did not register on the console screen; however, the inflator indicated 4.0 atmospheres, and the balloon was observed to be inflated.An alert message stating "remove and reinsert catheter connector" was displayed on the console.Troubleshooting was attempted by unplugging and reinserting the catheter and by deflating and reinflating the balloon; however, the issue was not resolved.The device was exchanged, and the procedure was completed without patient complications.

Brand Name
SEISMIQ
Common Device Name
Percutaneous Catheter, Ultrasound
Manufacturer (Section D)
BOLT MEDICAL, INC.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
Bolt Medical, Inc.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25847626
Report Number2124215-2026-38340
Device Sequence Number18750688
Product Code PPN
UDI-Device Identifier00850056723053
UDI-Public(01)00850056723053(17)270304(10)111178
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-006917
Device Catalogue NumberFG-006917
Device Lot Number0000111178
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown